Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Excessive hair growth all over body after working out in the gym. Cause of concern?

Hi, I am 18 years old and i started to visit the gym about 6 months ago.. since then my hairs on body started to grow some kinda extremely ... like on my tryceps i have hairs about 1cm long so i am afraid if I continue i will look so hairy.. I like training in the gym but i would hate myself for destroying my body with training at gym so i wanted to ask wheter should i stop training or take something that would stop my hairs growing and if it is safe to take such things. please reply im desprite. tyvm
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
thank you. growth & distribution of body hair in male person depends upon the hormone testosterone.
have you used to take testosterone drug?
use of testosterone drug or excessive production of this hormone in the body may create this problem.
testosterone secreting tumor is an example. thorough physical check up is needed to exclude the cause.
gym-work is not a cause.
you may consult a endocrinologist.
Answered: Tue, 8 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor